s'authentifier
version française rss feed
.:. Consulter > Par thème arXiv > Physique mathématique .:.
117 Documents classés par : 
Première Page Page Précédente ... 4 - 5 - 6 - 7 - 8 - 9 - 10 ... Page Suivante Page Finale
fulltext accessible on an other server Non-commutative reading of the complex plane through Delone sequences
Twareque Ali S., Balkova L., Curado E.M.F., Gazeau J.-P., Rego-Monteiro M.A. et al
Journal of Mathematical Physics 50 (2009) 043517 [in2p3-00352734 - version 1]
fulltext accessible on an other server Low-energy potential scattering in two and three dimensions
Khuri N.N., Martin A., Richard J.-M., Wu T.T.
Journal of Mathematical Physics 50 (2009) 072105 [in2p3-00350148 - version 1]
fulltext accessible on an other server Comments on the dynamics of the Pais-Uhlenbeck oscillator
Smilga A.V.
SIGMA 5 (2009) (2009) 017 [in2p3-00310866 - version 1]
fulltext access Block circulant matrices with circulant blocks, weil sums and mutually unbiased bases, II. The prime power case
Combescure M.
Journal of Mathematical Physics 50 (2009) 032104 [in2p3-00184037 - version 1]
fulltext access Fuzzy de Sitter space-times via coherent states quantization
Gazeau J.-P., Mourad J., Queva J.
Dans GROUP THEORETICAL METHODS IN PHYSICS 2006 : Proceedings of the XXVI International Colloquium on Group Theoretical Methods in Physics (Group 26), held in New York, USA, 26 - 30 June 2006 - XXVIth Colloquium on Group Theoretical Methods in Physics, États-Unis (2006) [hal-00109968 - version 1]
The Global Renormalization Group Trajectory in a Critical Supersymetric Field Theory on the Lattice Z^3.
Mitter P., Scoppola B.
Journal of Statistical Physics 133, 5 (2008) 921-1011 [hal-00378134 - version 1]
fulltext access Correlation functions of the open XXZ chain II
Kitanine N., Kozlowski K. K., Maillet J. M., Niccoli G., Slavnov N.A. et al
Journal of Statistical Mechanics: Theory and Experiment 2008, 07 (2008) P07010 [ensl-00266467 - version 1]
fulltext access A family of solvable non-rational conformal field theories
Ribault S.
Journal of High Energy Physics 05 (2008) 073 [hal-00263673 - version 2]
fulltext accessible on an other server Asymptotic Behavior of Beta-Integers
Balková L., Gazeau J.-P., Pelantová E.
Letters in Mathematical Physics 84 (2008) 179-198 [in2p3-00326547 - version 1]
SPLITTING LANDAU LEVELS ON THE 2D TORUS BY PERIODIC PERTURBATIONS
Onofri E.
International Journal of Modern Physics C 19 (2008) 1753-1761 [hal-00489466 - version 1]